MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036124080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Insufficient Information (4580)
Date of Event 12/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that during procedure, the subject coil was stretched and the medical intervention was performed to recover the stretched coil and the anti-fibrinolytics was administered to the patient.No other information was provided.
 
Additional Manufacturer Narrative
Section a- age/gender: added.Section b2 outcomes attributed to ae- updated.Section b5 executive summary: updated.Section d1 product long description - corrected.Section d4 catalog # and lot/serial no./lot # : corrected.Section d gtin -corrected.F10 / h6 clinical signs code grid: updated.
 
Event or Problem Description
It was reported that during procedure, the subject coil was stretched and the medical intervention was performed to recover the stretched coil and the anti-fibrinolytics was administered to the patient.No other information was provided.Update information: additional information received on 4-jan-2023 indicated this incident also necessitated the use of expensive equipment not foreseen in order to attempt to recover the stretched coil (distal portion).Additionally, attempted extraction with two unsuccessful retriever stents.Abandonment of the coil in place when a clot developed at the aneurysm neck requiring intravenous injection of agrastat 25 ml with relay over 12 hours with heparin, without further complication.The coil is left in place with the distal portion within the right internal carotid artery.Based on the physician's opinion to the cause of this incident as it was a failure to release the coil.The patient has been discharged home without complications.
 
Event or Problem Description
It was reported that during procedure, the subject coil was stretched and the medical intervention was performed to recover the stretched coil and the anti-fibrinolytics was administered to the patient.No other information was provided.Additional information received on 4-jan-2023 indicated this incident also necessitated the use of expensive equipment not foreseen in order to attempt to recover the stretched coil (distal portion).Additionally, attempted extraction with two unsuccessful retriever stents.Abandonment of the coil in place when a clot developed at the aneurysm neck requiring intravenous injection of agrastat 25 ml with relay over 12 hours with heparin, without further complication.The coil is left in place with the distal portion within the right internal carotid artery.Based on the physician's opinion to the cause of this incident as it was a failure to release the coil.The patient has been discharged home without complications.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.

Brand Name
TARGET 360 SOFT 7MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16092043
Report Number3008881809-2023-00001
Device Sequence Number6610329
Product Code HCG
UDI-Device Identifier04546540676580
UDI-Public04546540676580
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2024
Device Model NumberM0036124080
Device Catalogue NumberM0035477300
Device Lot Number23352810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer01/04/2023
01/11/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/06/2023
01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age43 YR
Patient SexFemale